ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Curves on threefolds and a conjecture of Griffiths-Harris

Ravindra, GV (2009) Curves on threefolds and a conjecture of Griffiths-Harris. In: Mathematische Annalen, 345 (3). pp. 731-748.

[img] PDF
15.pdf - Published Version
Restricted to Registered users only

Download (249kB) | Request a copy
Official URL: http://www.springerlink.com/content/d5807637611403...


We prove that any arithmetically Gorenstein curve on a smooth, general hypersurface of degree at least 6, is a complete intersection. This gives a characterisation of complete intersection curves on general type hypersurfaces in . We also verify that certain 1-cycles on a general quintic hypersurface are non-trivial elements of the Griffiths group.

Item Type: Journal Article
Publication: Mathematische Annalen
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 Aug 2009 09:09
Last Modified: 19 Sep 2010 05:42
URI: http://eprints.iisc.ac.in/id/eprint/22626

Actions (login required)

View Item View Item